# SDR CA070312003

- Difficulty date: March 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 737-35B
- Engine: Ge CFM563B1
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 360581217
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APU SHUTDOWN ON ITS OWN AND WOULD NOT RE-START. NEW STARTER INSTALLED. NEW STARTER BLEW APART ON FIRST START ATTEMPT. SECOND STARTER INSTALLED AND OPERATED SERVICEABLE. (TC NR 20070312003)
